Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Why I am having eczema even after medication and lesions in bowel movement ?

hi, I am a 50 year old female. I have had rheumatoid arthritis for 20 years. In the last year I have been bothered with eczema . I also had a stool culture and it showed an over growth of enterobacter clocha.. I was given i round of cipro but it still have worse eczema. last week I had a colonoscopy and it showed lesions in small bowel. I just can t get a dr. to take serious this, what I feel the root cause being the bacteria infection.
Asked On : Tue, 21 Feb 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. why do you mingle all the three complaints. you need to use neurotropic injections, analgesics, rubificients for local application. this will solve your problem of rheumatoid arthritis temporarily . cipro is having gastric irritation, you can use other quinolones with the advise of doctor along with anti amoebic, gram negative sensitive drugs. for eczema you can use topical steroid and antibiotic ointment. all this with the advise of a doctor.thank you.
Answered: Thu, 23 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor